# SDR DALA1312833750

- Difficulty date: May 11, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 39,672 hours, 14,954 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB SKIN SURFACE CRACKED AT SS 138.7 9" FROM AFT SPAR.  REPAIRED CRACK IAW SRM 55-10-01, REPAIR 11.
